7 doctors weighed in:

I feel I am more stressed recently and irritate easily.What could I take considering liver problems?

7 doctors weighed in
Dr. K. Olson
Psychiatry
4 doctors agree

In brief: Liver problem

Assuming you suffer from hepatitis, you are right to be concerned about what meds are safe, effective and will not worsen the underlying liver illness.
One of the medications you are currently taking could be responsible. Consider lowering the dose or switching if feasible. Discuss with md. Numerous meds like Gabapentin are not liver metabolized. Doses can be adjusted. Monitor lft's on any med.

In brief: Liver problem

Assuming you suffer from hepatitis, you are right to be concerned about what meds are safe, effective and will not worsen the underlying liver illness.
One of the medications you are currently taking could be responsible. Consider lowering the dose or switching if feasible. Discuss with md. Numerous meds like Gabapentin are not liver metabolized. Doses can be adjusted. Monitor lft's on any med.
Dr. K. Olson
Dr. K. Olson
Thank
Dr. Brad Bobrin
Psychiatry
3 doctors agree

In brief: Take something?

The first thing to do is examine your overall heath.
Is it the liver disease itself, lack of nutrition, enough sleep and exercise. Then there are things like mindfulness medication, relaxation therapy etc. First see your doc to make sure that your health isn't to blame. Then after all that discuss meds. There are anxiolytics safe in liver disease but with all meds this can be complicated.

In brief: Take something?

The first thing to do is examine your overall heath.
Is it the liver disease itself, lack of nutrition, enough sleep and exercise. Then there are things like mindfulness medication, relaxation therapy etc. First see your doc to make sure that your health isn't to blame. Then after all that discuss meds. There are anxiolytics safe in liver disease but with all meds this can be complicated.
Dr. Brad Bobrin
Dr. Brad Bobrin
Thank
Dr. Kevin Passer
Pediatrics - Psychiatry

In brief: Antidepressants

I depends on the status of your liver and what is wrong with it.
Many of my patients benefit from the medication buspirone. It generally has few side effects. I start patients on five mgs three times a day and increase slowly. The target dose is 30 mgs twice a day, and then it may take a month or two to really kick in. Good luck.

In brief: Antidepressants

I depends on the status of your liver and what is wrong with it.
Many of my patients benefit from the medication buspirone. It generally has few side effects. I start patients on five mgs three times a day and increase slowly. The target dose is 30 mgs twice a day, and then it may take a month or two to really kick in. Good luck.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
108,000 doctors available
Read more answers from doctors